# SDR AALA20100118SFO01

- Difficulty date: January 17, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- Aircraft time: 92,714 hours, 15,143 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER FOUR DOOR EMERGENCY FLASHLIGHT INOPERATIVE.  REPLACED BATTERY.
